# SDR A6WA201140528

- Difficulty date: April 21, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL WING PLANK ACCESS HOLE AT 540BB HAS FRETTING CORROSION.  REPAIRED IAW AWACS E06/021 REV A & REO 601R-57-21-030, REV H OUTSIDE OF CRITICAL AREA.
